# SDR FDEA201302230420

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300314
- Part serial: CA0223
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MAIN FLAP DENT WITH LOWER SKIN DELAMINATION AND DAMAGE TO HONEYCOMB STRUCTURE FS 520.  REPAIRED FLAP IAW-SRM 51-70-17, PARA 4M, BETWEEN RWS 520-530.   REPAIR CAT "A" MAJOR.
